Skip to Main content Skip to Navigation
Journal articles

Optimal control of a nonhomogeneous Dirichlet boundary fractional diffusion equation

Complete list of metadatas

https://hal.univ-antilles.fr/hal-01683259
Contributor : René Dorville <>
Submitted on : Saturday, January 13, 2018 - 2:14:54 AM
Last modification on : Tuesday, March 17, 2020 - 3:01:20 AM

Identifiers

Citation

René Dorville, Gisèle M. Mophou, Vincent S. Valmorin. Optimal control of a nonhomogeneous Dirichlet boundary fractional diffusion equation. Computers & Mathematics with Applications, 2011, 62 (3), pp.1472 - 1481. ⟨10.1016/j.camwa.2011.03.025⟩. ⟨hal-01683259⟩

Share

Metrics

Record views

288